# SDR CA030220009

- Difficulty date: February 17, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 40,328 hours
- Engine: Pwa JT8D17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH8B04NN0202T
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN)  AFTER SELECTING LANDING GEAR UP ON CLIMB,  WARNING RED/GREEN NOSE GEAR LIGHTS ILLUMINATED. CONTACTED MCC AND WERE ADVISED TO LOWER GEAR AND CONTINUE TO MAINT BASE.   FUEL REMAINING WAS NOT SUFFICIENT AND ELECTED TO RETURN.  NOTICED SYSTEM "A" HYDRAULICS QUANTITY HAD DEPLETED TO ZERO.  ATC ADVISED AND CFR WAS CALLED.  A/C LANDED IAW 'LOSS OF SYSTEM 'A' FLUIDS NON NORMAL CHECKLIST WITH NO INCIDENTS TO REPORT.  MAINTENANCE INSPECTION REVEALED NOSE GEAR LOCK ACTUATOR - LOCK PORT HOSE FOR GEAR UP FOUND RUPTURED HOSE.  REPLACED HOSE AND HYDRAULICS SERVICED. SYSTEM GROUND CHECKED, SERVICEABLE WITH NO LEAKS . AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
